Faculty Publications

Title

Characteristic classes of Kuga fiber varieties of quaternion type

Document Type

Article

Keywords

Abelian varieties, Chern classes, Kuga fiber varieties

Journal/Book/Conference Title

Monatshefte fur Mathematik

Volume

121

Issue

3

First Page

255

Last Page

264

Abstract

A Kuga fiber variety is a fiber variety over an arithmetic variety whose fibers are isomorphic to a polarized abelian variety. We determine the Chern classes of Kuga fiber varieties associated to quaternion algebras. © Springer-Verlag 1996.

Original Publication Date

1-1-1996

DOI of published version

10.1007/BF01298953

Share

COinS